Top answers from doctors based on your search:
Disclaimer

amlodipine besylate hair loss

A member asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Haven't heard : This before bit there are other alternatives for BP control.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 46-year-old member asked:
Dr. Imtiaz Chaudhry
26 years experience Facial Plastic Surgery
Hair loss from meds: Some medications are known to cause hair loss. I would recommend being seen by a dermatologist who is expert in the hair loss and determin if the caus ... Read More
A 38-year-old female asked:
Dr. James Lin
Dr. James Lin answered
50 years experience Urology
Ask dermatologist...: The most logical bet to get quick answer is to ask your dermatologist. Causes for hair loss are many - commonly related to some drugs for cancer-relat ... Read More
1
1 comment
1
1 thank
A member asked:
Dr. James Chapman
40 years experience Cardiology
Likely Imdur: Imdur is a long acting form of nitroglycerine, and headache is the most common side effect. This will usually improve or resolve after a few doses. ... Read More
1
1 thank
A 60-year-old female asked:
Dr. Barton Cook
30 years experience Pediatric Cardiology
No: Hair loss is not a recognized side effect of bystolic (nebivolol).
4
4 thanks
A 50-year-old member asked:
Dr. Payam Mehranpour
22 years experience Cardiology
Maybe metoprolol: I am not aware of Lipitor (atorvastatin) causing hair loss. There are reports of metoprolol causing hair loss although this is not one of the more com ... Read More
A 50-year-old member asked:
Dr. Jerome Litt
70 years experience Dermatology
HYPERTENSIVE HAIRLOS: Almost every hypertension drug causes hairloss. The worst offenders are Propranolol and timolol, but all the other hypertension drugs have been repor ... Read More
2
2 thanks
A 46-year-old member asked:
Dr. Donald Shenenberger
24 years experience Dermatology
Not typically: Hair loss is not typically a side effect one sees with hydralazine. If you have concerns about this then you should see your doctor or a dermatologist ... Read More
A 22-year-old male asked:
Dr. Jack Rubin
47 years experience Nephrology and Dialysis
Norvasc (amlodipine) and weight: Amlodipine can cause formation of edema, which is a common side effect. The edema can cause a person to gain weight, as a pound of water weights the s ... Read More
1
1 thank
A female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
VERY VERY RARE: but thiazide diuretics HAVE been described in the literature to be possible reasons for hair loss...(this is NOT HOWEVER a listed side effect!!) Ask ... Read More
1
1 thank
A 35-year-old female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
Sometimes: There may sometimes be mild hair loss with beta blockers. If your "breathing difficulty" is asthma, Inderal (propranolol) can make it worse. If your b ... Read More
2
2 thanks
A 65-year-old female asked:
Dr. Bennett Werner
43 years experience Cardiology
ARBs: While anyone can have practically any reaction to a medicine, the group of antihypertensives that seem to have the fewest side effects (and in which h ... Read More
1
1 thank
A 50-year-old female asked:
Dr. Daniel Kessler
14 years experience Family Medicine
Maybe: While very rare, it has been reported. There are numerous other causes of hair loss (i.e. Thyroid disease). Best to speak to your doc, have some labs ... Read More
2
2 thanks
A 85-year-old male asked:
Dr. David Sneid
40 years experience Endocrinology
Anything is possible: But it would be very uncommon with that drug. Look for a different explanation. Check w/your doctor.
A 47-year-old member asked:
Dr. Chuck Shaffer
32 years experience Bariatrics
See below: Although you won't see hair loss (alopecia) as a listed side effect for most anorectic medications, it is a commonly reported event. The hair loss u ... Read More
2
2 thanks
A 76-year-old male asked:
Dr. Tarek Naguib
39 years experience Nephrology and Dialysis
Likely: I wonder about triamterene, but, could be others. Check with your pharmacist he can look it up on computer to sort through hundreds of side effects th ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Multiple factors: genetics, thryoid/metabolic issues, stress. tension. anxiety or mood disorders. I suggest a medical exam and evaluation.
A 72-year-old female asked:
Dr. Ahmad Ibrahim
18 years experience Urgent Care
Possibly: Amiodarone can cause both low and high activity of your thyroid. Those with hyperthyroidism may lose weight. Good luck but get checked out with your d ... Read More
1
1 thank
A 52-year-old member asked:
Dr. Robert Woods
29 years experience Psychiatry
Alopecia: Yes, taking Cymbalta (duloxetine) can lead to hair loss also known as alopecia. Lilly, the manufacturer of cymbalta, (duloxetine) states this is an i ... Read More
6
6 thanks
A 44-year-old female asked:
Dr. Edward Kuhnley
44 years experience Child Psychiatry
There are reports of: hair loss by people taking Wellbutrin (bupropion). If someone experiences significant hair loss while taking a medication it is wise to consult the ph ... Read More
1
1 comment
1
1 thank
A male asked:
Dr. John Goldman
54 years experience Rheumatology
No data: I can find no data on that interaction
1
1 thank
A 37-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
It can: cause loss or thinning of hair.
A 34-year-old male asked:
Dr. Fletcher Derrick
62 years experience Urology
No: nipple tenderness can occur but gynecoomastia rarely.
1
1 thank
A 34-year-old male asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
It is: not infrequent
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month